# SDR ASAA2013121912206

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 20,550 hours, 6,344 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Part number: 3250299030
- Condition: Broken
- Location: Bleed Regulator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTOR TO BLEED AIR REGULATOR BAD (DP1102) ON NR 2 ENGINE.  ACFT GROUNDED.  R & R 3 O`CLOCK STRUT HARNESS (MW0311) IAW MM 73-21-06-400-802-F00. DURING OPS CK FOR HARNESS FOUND PRSOV AND WING TAI VALVE SOLENOID BAD.  R & R PRSOV LK & OPS CK GOOD REF MM 36-11-01.  R & R TAI SOLENOID LK & OPS CK GOOD, REF AMM 30-11-12 COMPLETED TESTS FOR MW0311 HARNESS, REF MM 73-21-00-400-802-F00, PARA 5, F, (D) TASK 36-11-03-400-801, TASK 30-11-12-710-801 AND TASK 77-31-04-400-801-F00, ALL TESTS GOOD.
